# SDR VNAA9809005

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1050A000003
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 63,186 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE AWAITING CLEARANCE FOR TAKEOFF, A FLAP CONTROL FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE PERFORMED A RE-RACK OF THE FLAP CONTROL UNIT AND COMPLIED WITH OPERATIONAL CHECKS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-52-00.  THE OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
